# SDR 2003FA0000442

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: General aviation
- Aircraft: N477ER
- Make and model: Cessna 172R
- Aircraft serial: 17280622
- Aircraft time: 4,046 hours
- Engine: Lyc IO360L2A
- Engine time: 3,577 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Fouled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE ENGINE (COUGHED) ON TAKE OFF. COMPLETED AN INSPECTION ON SUSPECT ITEMS. CLEANED, TESTED AND FLOW TESTED ALL NOZZLES, CLEANED AND TESTED SPARK PLUGS. SEVERAL WERE FOUND MARGINALLY FOULED. THIS ENGINE/FUEL CONTROL COMBINATION DOES REQUIRE SUBSTANTIAL ADJUSTMENT TO MAINTAIN PROPER IDLE SPEED/MIXTURE SETTINGS.
